Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 166, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2019, 8:22 AM CDT for 5 counties in Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2019, 8:22 AM CDT (13:22 UTC)
- Expired
- Jun 21, 2019, 9:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, MO, Chariton County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:34 AM CDT | TSTM WND GST 60 | Marceline, MO | . |
| Jun 21, 8:34 AM CDT | TSTM WND GST 60 | Marceline, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:39 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -559 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -4.6
The text
As transmitted.
858
WUUS53 KEAX 211322
SVREAX
MOC001-041-115-121-211-211400-
/O.NEW.KEAX.SV.W.0166.190621T1322Z-190621T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
822 AM CDT Fri Jun 21 2019
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northeastern Chariton County in north central Missouri...
Southwestern Adair County in northeastern Missouri...
Linn County in north central Missouri...
Sullivan County in north central Missouri...
Western Macon County in north central Missouri...
* Until 900 AM CDT.
* At 822 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Galt to near Laclede to 9 miles
southwest of Marceline, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brookfield, Marceline, Milan, Green City, Bucklin, Laclede, Callao,
Linneus, Greencastle, Browning, New Cambria, Purdin, Humphreys,
Rothville, Ethel, New Boston, Winigan, Wien, Reger and Green
Castle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3948 9308 3980 9321 4014 9337 4017 9336
4034 9289 4001 9272 3967 9258
TIME...MOT...LOC 1322Z 239DEG 27KT 4013 9327 3984 9313 3959 9303
HAIL...1.00IN
WIND...60MPH
$$
Barham1 follow-up statement
424
WWUS53 KEAX 211345
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
845 AM CDT Fri Jun 21 2019
MOC001-041-115-121-211-211400-
/O.CON.KEAX.SV.W.0166.000000T0000Z-190621T1400Z/
Chariton MO-Adair MO-Linn MO-Sullivan MO-Macon MO-
845 AM CDT Fri Jun 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHEASTERN CHARITON...SOUTHWESTERN ADAIR...EASTERN LINN...
SOUTHEASTERN SULLIVAN AND WESTERN MACON COUNTIES...
At 845 AM CDT, severe thunderstorms were located along a line
extending from Milan to 10 miles north of Bucklin to near Marceline,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marceline, Milan, Green City, Bucklin, Callao, Greencastle, Browning,
New Cambria, Ethel, New Boston, Winigan, Wien, Reger, Green Castle
and Saint Catherine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3953 9295 3983 9306 4018 9322 4034 9289
4001 9272 3967 9258
TIME...MOT...LOC 1345Z 239DEG 27KT 4021 9309 3992 9295 3967 9285
HAIL...1.00IN
WIND...60MPH
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:27 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 21, 6:27 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 627 AM CDT Fri Jun 21 2019 .Discussion... Issued at 412 AM CDT FRI JUN 21 2019 Water vapor imagery this morning shows a moderately amplified pattern in place across the Nation, with a notable trough circulating it's way through the Pacific Northwest, lead by a shortwave ridge axis across the Plains States. Surface observations show a lee side low across eastern Colorado with a warm front extending east along the Nebraska border before dipping southeast across Missouri. The southwest flow ahead of the surface low, under the ridge axis, helped spark a strong complex of storms across eastern Wyoming and Colorado late Thursday, which has propagated east along and generally north of the frontal boundary extending east along the border. Early morning mesoanalysis and storm behavior show that an elevated mixed layer has advected in south of the frontal boundary, with the 14C isotherm at 700mb seeming to define the limit the southward expansion of storms into the moisture feed occurring on the strong north-south nocturnal 850mb jet. However, the limiting EML is not advecting as far north across eastern Kansas and Missouri, where the nocturnal jet has yet to expand to. As a result, don't see much reason why the convective activity racing east along the Nebraska/Kansas border early this morning shouldn't make it into northern Missouri; with a high expectation that the southern end of the complex will turn southeast as it finds the edge of the EML and moisture feed, thus expanding into areas as far south as along and north of the Missouri River. These morning storms will arrive in an environment with MUCAPE values in the 2000 to 3000 J/KG range with a broad west to east 0-6KM shear of 35 knots. The complex of storms has had a history of producing 60 to 70+ MPH winds across southern Nebraska as a segment along the line surged out ahead, but the current line of storms (at around 4 AM) is starting to look like it lost some of the wind punch across eastern Nebraska, which might be a result of the activity running ever so slightly away from the best instability and a lightly weaker nocturnal jet. But, current radar trends do also show the southern edge of the line staring to organize with the help of the cold pool developing in the wake of the leading storms, which will bring thunderstorm activity rolling into areas as far south as Kansas City by sunrise. Current activity on this southern edge looks to be dominated by over running moisture advection across the cold pool from the leading storms; as a result the southern edge is not quite producing the strong winds that the line did earlier, but is more of a hail threat from the tall updrafts. That said, the wind threat may quickly redevelop as the storms reach the Missouri border, and the nocturnal jet starts pushing more on the back side of the line. And, none of this even really considers what will happen as a likely MCV from the leading line of storms overnight shifts east into Iowa today. As a result, there is an early morning Severe thunderstorm watch across northern Missouri, basically north of the east-west sections of the Missouri and Kansas Rivers this morning, with hail, damaging winds, and torrential rain possible with flash flooding. Expect the strongest of the activity to weaken by mid morning with the nocturnal jet mixing out, but a secondary line of storms in the wake of the leading activity may then make way east into northern Missouri later today. However, confidence is not overly high given that none of the operational or CAM models are doing the best job with these storms this morning. That said, think the RAP might be onto something as it keeps some kind of showers and/or thunderstorms rolling across the region into the afternoon hours as warm air advection continues to over run either the frontal boundary in northern Missouri, and/or bump into the side of some kind of MCV left over from the morning activity. Some of the RAPS advertised rain may end up just being cloud cover, but have kept some low end POPs into the afternoon hours. More convection will be possible this evening as a basic frontal boundary will likely be wallowing across northern Missouri in the wake of todays stormy activity. Much of tonight's activity will depend heavily on antecedent conditions from this morning, but torrential rain, and hail would be the minimal threats this evening. Additionally, attention will need payed to Saturday night into Sunday morning as the trough to the west starts to shift into the Plains, setting up conditions by Saturday night that can be best described by; high shear; high instability. Otherwise, we might get a break from the storms by early next work week, but then it will just be hot and humid. Welcome to Summer! && .Aviation...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 627 AM CDT FRI JUN 21 2019 A early morning line of thunderstorms is starting to spread across the Kansas-Missouri state line terminals. Winds ahead of the line are from the southeast, but will become rather strong and variable as the line of storms move through. These are strong to possible severe storms this morning. More activity is possible this afternoon across northern Missouri, but currently that activity looks far enough away to not include for the the afternoon or evening hours, outside of the KSTJ terminal. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Jun 21, 4:59 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 459 AM CDT Fri Jun 21 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 459 AM CDT Fri Jun 21 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Early morning strong to severe thunderstorms will sweep across eastern Kansas and northern Missouri, with hail, strong winds, and torrential rain as threats. Another round of storms is possible later this afternoon and evening across far northern Missouri. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Multiple rounds of storms are possible through the weekend, with more active weather Saturday night and Sunday. By Monday there could be 2 to 4 inches of rainfall over the region with some areas seeing localized amounts higher than that. This will likely aggravate river flooding and may cause some flash flooding issues. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 21, 8:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
801 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FUNNEL CLOUD 2 S GRANDVIEW 38.86N 94.53W
06/21/2019 JACKSON MO TRAINED SPOTTER
DELAYED REPORT.
&&
SGASpecial weather statement, Jun 21, 8:02 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
802 AM CDT Fri Jun 21 2019
MOZ001-002-011-012-211345-
Atchison MO-Holt MO-Nodaway MO-Andrew MO-
802 AM CDT Fri Jun 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...HOLT...NODAWAY AND
NORTHWESTERN ANDREW COUNTIES UNTIL 845 AM CDT...
At 802 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rockport, or 8 miles southwest of Tarkio, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Fairfax, Burlington
Junction, Hopkins, Maitland, Skidmore, Craig, Rockport, Barnard,
Conception Junction, Bolckow, Graham, Clearmont, Elmo, Pickering, Big
Lake and Braddyville.
This includes Interstate 29 between mile markers 77 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Missouri.
LAT...LON 4057 9472 4014 9465 4002 9534 4003 9540
4006 9542 4007 9539 4012 9539 4018 9548
4024 9547 4026 9555 4030 9556 4031 9566
4035 9562 4041 9566 4046 9564 4046 9568
4051 9568 4054 9565 4059 9569
TIME...MOT...LOC 1302Z 267DEG 53KT 4039 9551Local storm report, Jun 21, 8:04 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM TSTM WND DMG RAYMORE 38.80N 94.45W
06/21/2019 CASS MO BROADCAST MEDIA
1 TO 2 INCH LIMBS DOWN.
&&
SGALocal storm report, Jun 21, 8:07 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 7 W RAYTOWN 38.99N 94.59W
06/21/2019 E1.00 INCH JACKSON MO PUBLIC
&&
SGALocal storm report, Jun 21, 8:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM FLASH FLOOD 1 SSW KANSAS CITY 39.09N 94.59W
06/21/2019 JACKSON MO FIRE DEPT/RESCUE
WATER RESCUE ONGOING AT 2114 CENTRAL ST.
KCFD RESPONDING TO/HANDLING MULTIPLE WATER
RESCUES THROUGHOUT CITY.
&&
32Local storm report, Jun 21, 8:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM TSTM WND GST CHILLICOTHE 39.79N 93.55W
06/21/2019 M60 MPH LIVINGSTON MO ASOS
&&
SGAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:02 AM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| Jun 21, 4:43 AM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 47 min |
| Jun 21, 5:20 AM CDT | Special Weather Statement | EAX | Andrew, Nodaway | 40 min |
| Jun 21, 5:50 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Worth | 40 min |
| Jun 21, 6:02 AM CDT | Special Weather Statement | EAX | Buchanan, Platte | 43 min |
| Jun 21, 6:07 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 23 min |
| Jun 21, 6:22 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Gentry and 2 more | 38 min |
| Jun 21, 6:26 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Platte | 49 min |
| Jun 21, 6:28 AM CDT | Special Weather Statement | EAX | Clay, Platte | 47 min |
| Jun 21, 6:41 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 49 min |
| Jun 21, 6:51 AM CDT | Special Weather Statement | EAX | Caldwell, Clinton, Daviess, Harrison | 39 min |
| Jun 21, 7:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 35 min |
| Jun 21, 7:13 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clay, Daviess, Lafayette and 2 more | 47 min |
| Jun 21, 7:26 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 34 min |
| Jun 21, 7:32 AM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson, Platte, Ray | 118 min |
| Jun 21, 7:32 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 28 min |
| Jun 21, 7:46 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 44 min |
| Jun 21, 7:47 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 28 min |
| Jun 21, 7:50 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 40 min |
| Jun 21, 7:56 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte, Ray | 6 hr |
| Jun 21, 7:56 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Ray and 1 more | 49 min |
| Jun 21, 8:02 AM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway | 43 min |
| Jun 21, 8:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 46 min |
| Jun 21, 8:20 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Lafayette, Livingston, Ray, Saline | 4 hr |
| Jun 21, 8:26 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 49 min |
| Jun 21, 8:33 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 27 min |
| Jun 21, 8:35 AM CDT | Special Weather Statement | EAX | Chariton, Saline | 40 min |
| Jun 21, 8:41 AM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 49 min |
| Jun 21, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Linn, Macon, Randolph, Sullivan | 31 min |
| Jun 21, 8:50 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Nodaway | 40 min |
| Jun 21, 8:53 AM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Linn, Macon, Randolph | 4 hr |
| Jun 21, 8:57 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 48 min |
| Jun 21, 8:59 AM CDT | River Flood Warning | EAX | Buchanan | 55 hr |
| Jun 21, 8:59 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| Jun 21, 8:59 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| Jun 21, 8:59 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 31 min |
| Jun 21, 9:10 AM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| Jun 21, 9:10 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 8 days |
| Jun 21, 9:14 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Howard, Macon, Randolph | 31 min |
| Jun 21, 9:22 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 38 min |
| Jun 21, 9:32 AM CDT | Special Weather Statement | EAX | Johnson, Pettis | 43 min |
| Jun 21, 9:43 AM CDT | Areal Flood Advisory | EAX | Cooper, Johnson, Pettis | 4 hr |
| Jun 21, 9:52 AM CDT | Areal Flood Advisory | EAX | Clay, Platte | 3 hr |
| Jun 21, 9:56 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 3 hr |
| Jun 21, 9:57 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Cass, Clay, Clinton, Jackson and 2 more | 48 min |
| Jun 21, 10:01 AM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Jun 21, 10:28 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Carroll, Cass, Jackson, Johnson, Lafayette and 1 more | 47 min |
| Jun 21, 10:58 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Carroll, Chariton, Cooper, Henry, Howard and 4 more | 47 min |
| Jun 21, 11:32 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Randolph | 43 min |
| Jun 21, 11:42 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Pettis | 48 min |
| Jun 21, 1:44 PM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Jun 21, 1:44 PM CDT | River Flood Warning | EAX | Ray | 51 hr |
| Jun 21, 1:44 PM CDT | River Flood Warning | EAX | Carroll | 7 days |
| Jun 21, 2:20 PM CDT | River Flood Warning | EAX | Howard | 35 hr |
| Jun 21, 3:37 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Caldwell, Carroll, Chariton, Daviess and 16 more | 15 hr |
| Jun 21, 4:08 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 40 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.